| Model Number |
MMT-551LNAB |
| Medical Device Problem Codes |
Device Alarm System (1012); No Display/Image (1183); Power Problem (3010)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose levels.The customer¿s blood glucose level was over 500 mg/dl and 195 mg/dl.The customer reported that they treated high blood glucose level with the manual injections.The customer did not mention any symptom related to high blood glucose level.Customer stated that she changed the battery prior to her having the high blood glucose levels, customer stated she did not get any alarms either.Customer checked the alarm history and found low battery only.Customer stated she had to mess with it for like an hour before she could get the insulin pump to respond.Customer declined troubleshooting for high blood glucose event and blank display.The insulin pump will not be returned for analysis.